# SDR CA971113041

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A218100646
- Condition: Failed
- Location: Cyclic Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYCLIC TRIM SWITCH FAILED CAUSING A HARD LEFT TRIM MOTOR RUN AWAY.
